The Centers for Disease Control has listed vaccines and antibiotics on top of the list of most valued medical discoveries in the last century. For many people who are aware of the cooperation between the DCD and Big Pharma, this is another proof that their cooperation is getting even stronger and that they are not trying to hide it. So, what’s wrong with their claim?
Now let’s present some real cases and how these medical products affect people. Are you aware that there is a condition that makes people feel burning that comes from the inside and goes out? Yes, this condition exists and it is known as SIS or Stevens-Johnson syndrome.
The syndrome is terrifying. Every body part is blistering until the SIS sufferer enters a state similar to people that have been injured in a fire. The shocking part is that it usually comes as a negative side effect of using antibiotics.
According to Dr. Joshua Zeichner, an expert, and professor that works at the Mount Sinai Hospital in New York, SIS sufferers are not actually burned, but the function of the skin as a barrier is ruined.
In its final stage, the syndrome causes separation between the dermis and epidermis.
This has to be one of the worst side effects! Dr. Zeichner also said that reactions related to SIS appear due to the use of antibiotics in most cases. Doctors still cannot predict who is susceptible to this kind of reaction.
Staying Away from Damage Caused by Antibiotics
The vast majority of people who advocate the use of natural health products aware of the fact that conventional antibiotics reduce the capacity of the immune system and digestive system by eliminating probiotic bacteria. That’s why people who use them are advised to consume more fermented food and strong probiotic supplements.
Essentially, these antibiotics are similar to drugs used during chemotherapy because they don’t pick the microorganisms that they eliminate – they ruin both good and bad cells. There are also some natural antibiotics including colloidal silver and extract from grapefruit seeds that work in a similar fashion.
Experts advise the use of a specific amount of probiotics along fermented foods and homemade natural milk or similar dairy products whenever you use antibiotics. You don’t need to be so cautious when you use garlic as a natural antibiotic.
There is no doubt that pharmaceutical drugs are much worse than their natural versions, so why is there a need for safety testing?
Scientific Study Shows Neurological Damage Caused by Antibiotics
A detailed review based on historical data from different patients, conducted by Dr. Shamik Bhattacharyya who works at the Women’s Hospital I Boston and the Harvard Medical School has shown that there is a close connection between antibiotics and confusion and other similar uncomfortable neurological issues and this connection is much stronger than what scientists have believed in the past.
The scientific study was focused on about 400 patients and their medical records (some of them had medical records for more than 70 years). The main objective was to analyze the use of antibiotics and possible links to neurological issues be it chronic or temporary.
The majority of patients have experienced delusions and mental fog, others have experienced seizures, there were also people with muscle cramps and limited mobility. About 60% of them had worrying electroencephalogram tests or improper brain electrical activities.
Dr. Bhattacharyya claims that the antibiotics are affecting the bacteria but at the same time they affect the signals that our brain receives from different body parts. Of course, different antibiotics have different effects and different level of toxicity.
Obviously, many people who used antibiotics didn’t experience any neurological issues. Just to be clear, we are highlighting the effects of pharmaceutical antibiotics. There were also certain penicillin antibiotics that caused problems too.
There are antibiotics that inhibit the activities of acetylcholine (an important neurotransmitter) and all pharmaceutical (with a few exceptions) antibiotics provide the same results. It is good to know that natural antibiotics are nothing like this. These natural products don’t lead to any side effects in the nervous system.
The Worst Product – Fluoroquinolone Antibiotics
Are you prepared to replace a bladder infection or sinus infection with a chronic joint pain, neurological problems, torn ligaments or tendons, sleep problems or even paralysis for the rest of your life? We all know the answer. However, what most people don’t know is that antibiotics based on fluoroquinolone have led to these severe medical issues in many patients.
Avelox, Tequin, Cipro, mazaquin, Levaquin, zagam, Noroxin, Penetrex, Floxin and factive are some of the antibiotics that belong to this category. You can easily recognize them because their names usually end with ox or flox.
It is good to mention that specific ear drops and eye drops are based on fluoroquinolone. Some of these products include – ocuflox or ofloxacin, chibroxin or norfloxacin, zymar or gatifloxacin, quixin or levofloxacin, Floxin otic another ofloxacin, Ciloxan or ciprofloxacin and Cipro otic which is another ciprofloxacin.
Finally, there are some anesthesia drugs that include fluoroquinolones. It is a good idea to consult your anesthesiologist before the procedure begins in order to avoid these problems.
Many experts believe that these drugs are very dangerous and they shouldn’t be used at all. Remember that they don’t cause side effects like allergies, nausea, vomiting or constipation. Their side effects can literally change your life forever and cause a lot of pain.
These antibiotics produce side effects that can lead to serious neurological problems. The only thing that they cannot cause is death. There are no records of people dying from fluoroquinolone antibiotic use. However, there are people who have taken their lives because of the pain they felt after they have taken these drugs.
Victims of Fluoroquinolone Antibiotics are Left to Fight Alone
People who are suffering from the negative effects of antibiotics based on fluoroquinolone must look for support online. Similar to damage caused by vaccines, most healthcare professionals will never accept the fact that they have made a mistake and worsened the condition of any person by using the products made by Big Pharma.
People who are suffering from these effects are known as floxxies and the condition is known as being floxed. Obviously, they have used a part of the name of the drug known as ciprofloxacin. There are many sites dedicated to floxxies, but one of them contains the most comprehensive system of information.
This website shares tips for eliminating “floxation” in a natural way. These tips are found in the section known as Surviving Cipro(floxacin).
It is quite logical to look for help on your own when you have been tricked by the mainstream pharmaceutical companies. If you ask them, they will convince you that you are imagining things or that they simply can’t help you. Use the help of homeopaths, naturopaths, chiropractors, practitioners of Ayurveda and other similar specialists.